Addiction: Substance Abuse Community
Suboxone
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Suboxone

I have been taking suboxone for 5 months now and just latley I have been itching like crazy and I get these bumps filled with clear liquid they will swell up if I do not open them in some way and take days to go away! I really do not understand how I would just get this side effect. these bumps are on upper boddy or feet, I have only had three clusters of them, and the rest would be far away! Not sure if thats considered a rash. Even if it is why is that considered a BAD side effect??
Related Discussions
2 Comments Post a Comment
Blank
401095_tn?1351395370
It can mean u r developing an allergy to the drug...sub is a narcotic..a strong one..and the main complaint people have when given narcs in the hospital is itching..it is a common side effect but can also be an allergy as well

i took hydros for yrs..then this happened to me..mine was more at my antecubital areas on the inside of my elbows and the back of my knees...and it did not go away...one summer my legs looked so awful i didnt wear shorts..i would claw at my legs during my sleep and bleded from it..i dint want to admit it was the hydro but the more i took the worse it got...when i quit it never came back..i took a dose of steroids for my sinuses and it it went away///so i know mine was allergy induced

People can often take things for yrs without a problem then develop an allergy when "sensitized" to the substance...my next door neighbor has been eating almonds forever and had a severe allergic rxn and i had to call 911 as her throat swelled up and she couldnt breathe..i have also heard of this with a narcotic allergy...how much sub r u on?  what is ur plan?  lifetime use?  or just til u feel u have worked ur program and done ur aftercare then taper off?  obviously ur plan wasnt short term to avoid wds from ur doc....21 days or less is often the time people use for this purpose/to avoid sub addiction while helping or eliminating wds from their doc

talk to ur sub dr about it..tomorrow..if u have any difficulty breathing..call 911
Blank
Avatar_f_tn
I WANT SUBUTEX, CANADA *****! why is it you guys and UK get all the goodies!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia